# SDR AU980274

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- System (JASC): 3418 · Stall Warning System
- Part: Servo
- Part number: 95001001F
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STALL WARNING SYSTEM SERVO CAPSTAN FAULTY DUE TO DRIED GREASE.
